# SDR SCNA96434

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HAD SMOKE IN FLIGHT COMPARTMENT.  TURNED OFF NUMBER 1 PACK AND PROBLEM STOPPED.  WHILE TROUBLESHOOTING, DRAINED 1 GALLON FROM OVERSERVICED NUMBER 2 ENGINE, OPS CHECKED GOOD.
